# SDR SIMA992382

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66363
- Condition: Failed
- Location: Row 8-10
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3915 - EMERGENCY FLOOR PROXIMITY LIGHT FROM 8-10 DO NOT ILLUMINATE.  REMOVED AND REPLACED FLOOR LIGHT STRIP. OPERATIONAL CHECK GOOD.  (M)
